default-icon
Stomach sever pain after having Naxdom
My mother had toothache last night and we didn't have any pain killer so she had "Naxdom" medicine for headache 500 mg now she is having sever pain in her stomach . Now I am concern about that Medicine must have done something wrong as that medicine is for migraine .
2953 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not take this type medicine Consult now
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Medicine for headache and stomachic
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.